# SDR CA000830019

- Difficulty date: August 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt Engine
- Component: Engine, Ge, CF343B1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, WITH TAKEOFF POWER APPLIED, THE CREW HEARD A LOUD BANG. AFTER THE NOISE, THE LT ENGINE ITT & N2 WENT INTO THE RED. PILOT SET ENGINE TO IDLE AND OPERATION WAS NORMAL AT IDLE. PILOTS WERE THEN UNABLE TO INCREASE THRUST, ENGINE WOULD NOT RESPOND TO THROTTLE SETTING. THE MDC REVEALED AN ITT OF 1147 DEGREES C FOR 7.4 SECONDS AND N2 OF 102.5% FOR 2.3 SECONDS.  THE LT ENGINE HAS BEEN REPLACED.
